# SDR DALA2025122309340

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 55,478 hours, 40,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE STRAP BTW CANTED BS 1178, L2R AT ROOT OF VERTICAL STABILIZER. REPAIRED IAW SRM 53-30-01-2R -1. (1358667)
